# SDR CA120621004

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001WT
- Condition: Delaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INBOARD TIRE OF THE LT MLG BLEW OUT & DELAMINATED DURING LANDING.
